It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Minocycline effects....

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-19-2004, 12:27 AM   #1
    zxc_zxc
    Inactive
     
    Join Date: Jan 2004
    Posts: 38
    zxc_zxc HB User
    Minocycline effects....

    Well Minocycline has been working on my skin and I definetely have less pimples pop up than I used to and am glad im on this antibiotic. I have been taking 100mg a day for six months. Sometimes 2x 100mg a day for a week at a time.

    Anyways my question is for others who have or are currently taking this.

    Do you find that since you have been taking it that your acne/certain pimples hang around below the skin way longer leaving red marks? Usually when I used to get pimples all signs of them would be gone in a couple of weeks. I still have signs of pimples that popped up 3weeks to 1month ago. They arn't above the surface but rather below.

    Not to mentions scraps and cuts that I get from sports etc are taking forever to heal.

    Maybe Im paranoid.

    Thoughts?????

    Last edited by zxc_zxc; 03-19-2004 at 12:27 AM.

     
    Sponsors Lightbulb
       
    Old 03-19-2004, 11:42 AM   #2
    leviathan85
    Member
     
    leviathan85's Avatar
     
    Join Date: Jan 2004
    Location: Vancouver, BC, Canada
    Posts: 64
    leviathan85 HB User
    Re: Minocycline effects....

    Heya, ZXC.

    I was previously on Minocycline 100 mg qd for about a year. It worked well at first, but then I stopped for about a month and then when I got back on I was still getting new pimples. About your skin not healing, I'm not sure if the minocycline is causing this. I think it is just you have not noticed those old red marks before because you were so preoccupied with the pimples on your face that weren't going away. Now that your skin is clear of all the above-surface lesions, you are starting to notice the old ones which definitely do take a long time to heal. I still have the old red marks as well, and it seems to take forever for them to dissapear. I had two really bad cysts on my cheek, and I think it took about 8 months before they were no longer visible.

    About sores taking a long time to heal, again I don't think minocycline would cause this. For one thing, it's an antibiotic so if anything it would help to heal it quicker by preventing any bacteria from entering and aggravating an immune response. Check the symptoms and side-effects of the drug for slow healing, and I'm pretty sure it is not on there. If you are still worried, definitely go see a doctor about it. Nobody is saying you aren't taking a long time to heal, but it could be for an entirely different reason, ya never know.


    Quote:
    Originally Posted by zxc_zxc
    Well Minocycline has been working on my skin and I definetely have less pimples pop up than I used to and am glad im on this antibiotic. I have been taking 100mg a day for six months. Sometimes 2x 100mg a day for a week at a time.

    Anyways my question is for others who have or are currently taking this.

    Do you find that since you have been taking it that your acne/certain pimples hang around below the skin way longer leaving red marks? Usually when I used to get pimples all signs of them would be gone in a couple of weeks. I still have signs of pimples that popped up 3weeks to 1month ago. They arn't above the surface but rather below.

    Not to mentions scraps and cuts that I get from sports etc are taking forever to heal.

    Maybe Im paranoid.

    Thoughts?????

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Side effects I got from taking minocycline! Kwok Wui Tang Acne 1 05-10-2010 06:41 PM
    Minocycline hurry up this sux.... mightbaal Acne 5 03-11-2005 06:28 PM
    Minocycline & Oil Production rippey Acne 5 01-08-2004 04:39 PM
    minocycline side effects pimentel88 Acne 9 12-14-2003 08:19 AM
    minocycline, clindagel & me texguy Acne 0 10-13-2003 09:29 PM
    side effects I got from taking minocycline Kwok Acne 2 09-28-2003 06:53 PM
    Experiences after stopping Minocycline??? CraigJ Acne 4 09-24-2003 06:49 PM
    minocycline to accutane? desperate for a remedy! Acne 15 05-14-2003 11:30 PM
    Side effects I got from taking minocycline Kwok Wui Tang Acne 1 02-04-2003 08:17 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:35 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!